# SDR SWI2025F00896

- Difficulty date: May 7, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0520RH ANGLE/ STRINGER CORRODED AT 310.0.  FLAGGED  (C-CHECK RO 07/11/2025)REMOVED AND REPLACED RH ANGLE AT FS310.00 REF CRJ200 SRM 51-42-21 AND DWG 601R38303 REV AR SEE CONTINUE FOR WORK PERRFORMED COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
